# SDR KBM2003F00093

- Difficulty date: October 20, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N230SH
- Make and model: Snias AS350BA
- Aircraft serial: 2337
- Aircraft time: 6,988 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 126891P
- Condition: Worn
- Location: Starflex
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER END BEARINGS WORN BEYOND LIMITS.  REPLACED WITH NEW LOWER END BEARINGS.
